# SDR ASOA2015060212967

- Difficulty date: May 4, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,659 hours, 24,173 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Wrong Part
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WARDROBE INBD EMERGENCY EXIT LIGHT HAS 1 EA INCORRECT SPLICE INSTALLED.  R & R SPLICE ON WARDROBE FLOOR LEVEL EMERGENCY EXIT SIGN IAW ESPM 20-17-00 AND AMM 33-51-10-400-801.  EMERGENCY LIGHT OPS TEST GOOD IAW AMM 33-51-00-710-801.
